Thread: Night Sweats?
03-14-2003, 07:32 PM #1
I'm about 4 1/2 weeks into my second cycle -- enan/deca /d-bol. Beginning this week, I've begun getting night sweats something fierce. I wake up in the middle of the night and my sheets and pillow are soaked. (No jokes about wetting myself please -- my bladder control is just fine, thank you ) Fourth week is about on schedule for one or the other of the injectibles to be kicking in, so I wonder if there's any connection? Have any of you suddenly found yourself getting night sweats like this?
That's the bad news. Good news is that my bench press is up 40 lbs, body weight is up only 10 lbs. so far, to 250 lbs. Problem is, I'm not sure I am capable of eating enough to gain much more weight, I really should have dropped some fat before this cycle. Oh well, live and learn.
03-14-2003, 09:02 PM #2
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)